# SDR NWOR140K3

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: General aviation
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433NS4
- Part serial: D56448
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACK WAS FOUND ALONG TRAILING EDGE OF RETENTION AREA.
